# SDR IXXA05RNG107S

- Difficulty date: September 16, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Ws 149.000
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A CRACK ON LT ELEVATOR LOWER SURFACE, STA XE 149.000.  FAIRING WAS FABRICATED AND REPLACED IAW DOUGLAS DRAWING 5655694 VIEW C-C, AND RIVETS WERE INSTALLED IAW DC8 SRM 51-1-21 PAGE 1-7.
